# SDR UPS08852658

- Difficulty date: June 14, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Damaged
- Location: Bs 690 L17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, CABIN STA. 690 LONG 17L INTERCOSTAL ATTACH BRACKET HAS DRILL START.  REMOVED, FABRICATED AND INSTALLED NEW "T" SUPPORT ANGLE IAW SRM 53-2-0 FIG 1F, DWG 3768038, 51-01-20D.
